Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mutual aposyndesis


Author: C. L. Hagopian
Journal: Proc. Amer. Math. Soc. 23 (1969), 615-622
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0247612-9
MathSciNet review: 0247612
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ralph Bennett, Embedding products of chainable continua, Proc. Amer. Math. Soc. 16 (1965), 1026-1027. MR 0181991 (31:6216)
  • [2] R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43-51. MR 0043451 (13:265b)
  • [3] E. E. Grace, Cut sets in totally nonaposyndetic continua, Proc. Amer. Math. Soc. 9 (1958), 98-104. MR 0095458 (20:1960)
  • [4] F. B. Jones, Concerning non-aposyndetic continua, Amer. J. Math. 70 (1948), 403-413. MR 0025161 (9:606h)
  • [5] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ., vol. 13, Amer. Math. Soc., Providence, R. I., 1962. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247612-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society